Alert archive / North Dakota / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 268, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 14, 2020, 5:58 AM CDT for Cass County, North Dakota; Clay County, Minnesota. It was in force for 62 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 14, 2020, 5:58 AM CDT (10:58 UTC)
- Expired
- Aug 14, 2020, 7:00 AM CDT
- In force
- 62 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Clay County, MN, Cass County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 87 km from the middle of the area, began a volume at 11:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 14, 6:10 AM CDT | HAIL 1.75 | West Fargo, ND | PICTURE OF MEASURED GOLF BALL SIZED HAIL VIA SOCIAL MEDIA. |
| Aug 14, 6:18 AM CDT | HAIL 1.5 | West Fargo, ND | REPORT VIA SOCIAL MEDIA |
| Aug 14, 6:22 AM CDT | HAIL 1 | Fargo, ND | REPORT WITH PHOTO VIA SOCIAL MEDIA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 11.0 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4257 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1370 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.0
The text
As transmitted.
728
WUUS53 KFGF 141058
SVRFGF
MNC027-NDC017-141200-
/O.NEW.KFGF.SV.W.0268.200814T1058Z-200814T1200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
558 AM CDT Fri Aug 14 2020
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
Clay County in northwestern Minnesota...
Southeastern Cass County in southeastern North Dakota...
* Until 700 AM CDT.
* At 558 AM CDT, a severe thunderstorm was located over Frontier, or
7 miles south of Fargo, moving northeast at 25 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* This severe thunderstorm will be near...
Rustad and Oxbow around 600 AM CDT.
Prairie Rose, Frontier and Briarwood around 605 AM CDT.
Moorhead, Dilworth and Reile's Acres around 620 AM CDT.
North River and Fargo around 625 AM CDT.
Oakport and Glyndon around 630 AM CDT.
Other locations impacted by this severe thunderstorm include Moorhead
Airport.
This includes the following highways...
Interstate 29 between mile markers 49 and 76.
Interstate 94 in North Dakota between mile markers 342 and 352.
Interstate 94 in Minnesota between mile markers 1 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4663 9695 4674 9705 4714 9686 4715 9654
4708 9619 4663 9666
TIME...MOT...LOC 1058Z 209DEG 22KT 4678 9686
HAIL...1.00IN
WIND...<50MPH
$$
Knutsvig3 follow-up statements
852
WWUS53 KFGF 141111
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
611 AM CDT Fri Aug 14 2020
MNC027-NDC017-141200-
/O.CON.KFGF.SV.W.0268.000000T0000Z-200814T1200Z/
Clay MN-Cass ND-
611 AM CDT Fri Aug 14 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR WESTERN CLAY AND SOUTHEASTERN CASS COUNTIES...
At 611 AM CDT, a severe thunderstorm was located over southern Fargo,
moving northeast at 20 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
This severe storm will be near...
West Fargo around 615 AM CDT.
Moorhead, Dilworth and Reile's Acres around 630 AM CDT.
North River, Fargo and Harwood around 635 AM CDT.
Oakport around 640 AM CDT.
Kragnes around 645 AM CDT.
Other locations impacted by this severe thunderstorm include Moorhead
Airport.
This includes the following highways...
Interstate 29 between mile markers 53 and 76.
Interstate 94 in North Dakota between mile markers 343 and 352.
Interstate 94 in Minnesota between mile markers 1 and 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4671 9691 4680 9702 4714 9686 4715 9654
4710 9628 4668 9676
TIME...MOT...LOC 1111Z 207DEG 19KT 4681 9684
HAIL...1.50IN
WIND...<50MPH
$$
Knutsvig377
WWUS53 KFGF 141120
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
620 AM CDT Fri Aug 14 2020
MNC027-NDC017-141200-
/O.CON.KFGF.SV.W.0268.000000T0000Z-200814T1200Z/
Clay MN-Cass ND-
620 AM CDT Fri Aug 14 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR NORTHWESTERN CLAY AND EAST CENTRAL CASS COUNTIES...
At 620 AM CDT, a severe thunderstorm was located over southern Fargo,
moving northeast at 25 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Public. At 618 PM ping pong ball size hail was reported
in West Fargo.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
This severe storm will be near...
Moorhead, Reile's Acres and Dilworth around 630 AM CDT.
North River and Harwood around 635 AM CDT.
Oakport and Brooktree Park around 640 AM CDT.
Kragnes around 645 AM CDT.
Georgetown around 655 AM CDT.
This includes the following highways...
Interstate 29 between mile markers 58 and 76.
Interstate 94 in North Dakota between mile markers 342 and 352.
Interstate 94 in Minnesota between mile markers 1 and 5.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4676 9688 4685 9700 4714 9686 4715 9654
4710 9642 4677 9675
TIME...MOT...LOC 1120Z 204DEG 20KT 4686 9683
HAIL...1.50IN
WIND...<50MPH
$$
Knutsvig147
WWUS53 KFGF 141129
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
629 AM CDT Fri Aug 14 2020
MNC027-NDC017-141200-
/O.CON.KFGF.SV.W.0268.000000T0000Z-200814T1200Z/
Clay MN-Cass ND-
629 AM CDT Fri Aug 14 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR NORTHWESTERN CLAY AND EAST CENTRAL CASS COUNTIES...
At 629 AM CDT, a severe thunderstorm was located over northern Fargo,
moving northeast at 25 mph.
HAZARD...Quarter size hail.
SOURCE...Public.
IMPACT...Damage to vehicles is expected.
This severe storm will be near...
Dilworth around 630 AM CDT.
North River, Oakport and Harwood around 635 AM CDT.
Kragnes around 645 AM CDT.
Georgetown around 655 AM CDT.
Felton around 710 AM CDT.
This includes the following highways...
Interstate 29 between mile markers 61 and 74.
Interstate 94 in North Dakota between mile markers 345 and 352.
Interstate 94 in Minnesota between mile markers 1 and 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4680 9686 4688 9695 4713 9683 4715 9654
4710 9647 4684 9674
TIME...MOT...LOC 1129Z 207DEG 21KT 4691 9681
HAIL...1.00IN
WIND...<50MPH
$$
KnutsvigWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 5:08 AM CDT, 50 minutes earlier.
Area forecast discussion, Aug 14, 5:08 AM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
508 AM CDT Fri Aug 14 2020
.UPDATE...
Issued at 508 AM CDT Fri Aug 14 2020
Confidence has increased for additional heavy rainfall where heavy
rainfall has already occurred (or is currently happening). Slow
moving thunderstorms across Wilkin and Ottertail counties look to
continue for at least a couple hours along the stalled outflow
boundary. The next complex will move into the region after 12z,
and most guidance indicates intense rainfall rates (such as the
HRRR and HREF). This has been consistent and this complex will
move through the Minnesota Highway 2 corridor which has already
received widespread 2-4 inches of rain with some locations up to
7-8 inches. Although this complex will be moving through rather
progressive, a quick 2-4 inches of rain would cause issues. More
storms are then expected to develop across these same areas during
the afternoon as a frontal boundary moves through the region. Given
the antecedent conditions along with multiple rounds of heavy
rainfall have led to a flash flood watch across this area.
Dense fog as expanded into Barnes county, and expanded the dense
fog advisory to account for this.
UPDATE Issued at 401 AM CDT Fri Aug 14 2020
Dense fog has expanded across northeast North Dakota, and will
issue a dense fog advisory. Light winds along with very moist
boundary layer will continue for several more hours. Anticipate a
mesoscale discussion for the next severe threats in an hour or
two.
&&
.SHORT TERM...(Today through Saturday)
Issued at 345 AM CDT Fri Aug 14 2020
Showers and thunderstorms remain over the far southern Red River
Valley into adjacent areas of west central Minnesota. The strongest
storms have been in Otter Tail County, slowly shifting east. Other
than an isolated strong to severe storm in this area yet, the main
severe threat has passed. Meanwhile, there is another area of strong
to severe storms over southwest North Dakota. These storms are
already approaching the Missouri River south of Bismarck. The
initial storms in that area seem to be weakening a bit, but will
bear watching. There are widespread clouds associated with both of
these storm complexes, with only a thin area of clear skies between
them. In that clear area, there has been some fog. Visibilities have
been down to less than a quarter mile at times, but then nearby
spots have been much better. That also appears to be the case on
satellite imagery, which shows the fog to be fairly spotty yet.
Think as the cloudy areas combine, the fog threat should decrease.
Looking ahead into today, it is a tough forecast. Although the cells
southwest of Bismarck are on a slight weakening trend, high
resolution guidance and the AWIPS timing tool show the activity to
the west reaching our FA around sunrise. These high resolution
models show strong storms holding together as they move through the
FA during the morning hours. There were areas of the FA this past
evening that received very heavy rain. These areas would be
susceptible to additional rainfall, which could occur with this
second round. Then, in the afternoon, there should be further
expansion of the strong and severe storms, especially east of the
Red River Valley. This could potentially bring a third round of
precipitation to some areas. For these reasons, we will need to
consider issuing a flash flood watch for the more prone areas of
our FA, and will take a deeper look with the next update. One
other fly in the ointment today is that the models are showing a
pretty good burst of northwest winds in the early to mid
afternoon.
Not sure exactly how fast the precipitation will exit out of the FA
this evening. Some models linger it well into the evening over
northwest Minnesota, while others are quicker. If skies happen to
stay clear and winds lighter than expected, there could be some fog
around the area overnight. Moving into Saturday, the FA remains in
northwest flow, with some cool 500mb temperatures. SPC has placed
portions of the far northern Red River Valley and portions of
northwest Minnesota into a marginal risk for severe weather. Think
this would be during peak heating and end in the evening.
.LONG TERM...(Saturday night through Thursday)
Issued at 345 AM CDT Fri Aug 14 2020
Still looks like the FA will be in northwest flow aloft on Saturday
night. 500mb temperatures are cool enough to support some evening
showers and thunderstorms. This activity should slide east of the FA
overnight.
For Sunday into Wednesday, the western United States 500mb ridge
axis continues to build, and tries to slide a little eastward. High
temperatures start this period a little below normal, but then climb
back to normal by Tuesday and Wednesday. Several models show the
potential for weak short wave activity to drop into the northeast
FA, but the potential would be low.
By Thursday, the flow turns a little more zonal again. The most
uncertainty will be during this period as well, as far as
precipitation chances go. The model blend has some low chances for
precipitation, and don't see any reason to go higher at this point.
Should still be mild on Thursday too.
&&
.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 345 AM CDT Fri Aug 14 2020
Area of fog with visibility less than a mile affecting parts of
northeast North Dakota (KDVL and KGFK). Anticipate this fog to
lift by sunrise. There is a ton of uncertainty in regard to
convective trends over the next 24 hours, which is the main
concern for the TAFs. It appears the current activity will linger
at KBJI for a few more hours yet. Then there should be a break
until another round of storms moves in from western ND around or
after sunrise. Then there could be more storms in the late morning
and afternoon. There may even be some temporary periods of gusty
winds.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Dense Fog Advisory until 9 AM CDT this morning for NDZ006>008-
014>016-024-026>030-038-054.
MN...Flash Flood Watch through this evening for MNZ001>003-008-009-
013>017-022>024-027>032.
Dense Fog Advisory until 9 AM CDT this morning for MNZ001-004-
007.
UPDATE...TG
SHORT TERM...Godon
LONG TERM...Godon
AVIATION...GodonHazardous weather outlook, Aug 14, 5:33 AM CDT, 25 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 533 AM CDT Fri Aug 14 2020 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-151300- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks- Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- Western Walsh- 533 AM CDT Fri Aug 14 2020 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Multiple rounds of severe weather anticipated. Early morning storms will continue across west central Minnesota bringing mainly an excessive rainfall threat. The next round of storms will move through southeast North Dakota after 7am, and then into northwest Minnesota through the morning hours. This complex will bring the threat for hail over an inch and very dangerous wind gusts, possibly greater than 75 mph. Intense rainfall rates will also lead to excessive rainfall, especially across those locations that have already received heavy rainfall over the past 24 hours. Additional storms will develop along and east of the Red River Valley this afternoon, with hail up to 2 inches, wind gusts up to 75 mph, a tornado or two, and excessive rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Isolated severe storms are possible across northwest Minnesota on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required. TG
In the hours before
Local storm report, Aug 14, 4:07 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
407 AM CDT FRI AUG 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG 15 NW BEMIDJI 47.64N 95.11W
08/13/2020 Beltrami MN PUBLIC
LARGE TREE DOWN. REPORT FROM SOCIAL MEDIA AND TIME
ESTIMATED BY RADAR.
&&
KNUTSVIGSpecial weather statement, Aug 14, 4:15 AM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
415 AM CDT Fri Aug 14 2020
MNZ031-032-141015-
Wadena MN-East Otter Tail MN-
415 AM CDT Fri Aug 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WADENA AND
SOUTHEASTERN OTTER TAIL COUNTIES UNTIL 515 AM CDT...
At 415 AM CDT, Doppler radar was tracking a strong thunderstorm over
Parkers Prairie, or 33 miles east of Fergus Falls, moving northeast
at 20 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Parkers Prairie, Verndale, Urbank, Almora, Aldrich and Wrightstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
LAT...LON 4637 9516 4611 9515 4611 9577 4617 9573
4649 9496 4637 9489
TIME...MOT...LOC 0915Z 239DEG 19KT 4617 9538
CJSpecial weather statement, Aug 14, 4:44 AM CDT, 1 hour 14 minutes before
Special Weather Statement National Weather Service Grand Forks ND 444 AM CDT Fri Aug 14 2020 MNZ003-029-NDZ039-053-141030- Clay MN-Wilkin MN-Richland ND-Cass ND- 444 AM CDT Fri Aug 14 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLAY...NORTHWESTERN WILKIN...SOUTHEASTERN CASS AND NORTHEASTERN RICHLAND COUNTIES UNTIL 530 AM CDT... At 444 AM CDT, Doppler radar was tracking a strong thunderstorm over Walcott, or 23 miles northwest of Wahpeton, moving northeast at 25 mph. Penny size hail will be possible with this storm. This strong thunderstorm will be near... Colfax around 445 AM CDT. Christine around 505 AM CDT. Wolverton, Hickson and Oxbow around 510 AM CDT. Comstock around 515 AM CDT. Baker around 530 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Grand Forks. && LAT...LON 4654 9710 4680 9663 4657 9641 4639 9696 TIME...MOT...LOC 0944Z 240DEG 20KT 4652 9693 Knutsvig
Special weather statement, Aug 14, 5:01 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
501 AM CDT Fri Aug 14 2020
MNZ029-030-141030-
Wilkin MN-West Otter Tail MN-
501 AM CDT Fri Aug 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTTER TAIL AND
NORTHERN WILKIN COUNTIES UNTIL 530 AM CDT...
At 501 AM CDT, Doppler radar was tracking a strong thunderstorm over
Rothsay, or 15 miles northwest of Fergus Falls, moving northeast at
30 mph.
Nickel size hail will be possible with this storm.
This strong thunderstorm will be near...
Carlisle around 505 AM CDT.
Elizabeth around 515 AM CDT.
Erhard around 520 AM CDT.
Lake Lida, Edwards and Pelican Rapids around 530 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
LAT...LON 4641 9669 4646 9667 4663 9626 4663 9618
4667 9617 4670 9610 4644 9580 4627 9646
TIME...MOT...LOC 1001Z 246DEG 25KT 4644 9630
KnutsvigSpecial weather statement, Aug 14, 5:26 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
526 AM CDT Fri Aug 14 2020
MNZ040-141045-
Grant MN-
526 AM CDT Fri Aug 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRANT COUNTY UNTIL
545 AM CDT...
At 526 AM CDT, Doppler radar was tracking a strong thunderstorm near
Hoffman, or 34 miles south of Fergus Falls, moving northeast at 35
mph.
Penny size hail will be possible with this storm.
This strong thunderstorm will be near...
Hoffman and Barrett around 535 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
LAT...LON 4576 9611 4584 9607 4598 9577 4593 9577
4593 9576 4576 9576
TIME...MOT...LOC 1026Z 244DEG 31KT 4580 9591
KnutsvigSpecial weather statement, Aug 14, 5:30 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
530 AM CDT Fri Aug 14 2020
MNZ030-141100-
West Otter Tail MN-
530 AM CDT Fri Aug 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OTTER TAIL COUNTY
UNTIL 600 AM CDT...
At 530 AM CDT, Doppler radar was tracking a strong thunderstorm over
Elizabeth, or 9 miles northwest of Fergus Falls, moving east at 25
mph.
Penny size hail will be possible with this storm.
This strong thunderstorm will be near...
Erhard around 540 AM CDT.
Edwards around 550 AM CDT.
Maplewood State Park, southwestern Star Lake and Phelps around 600
AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
LAT...LON 4631 9619 4639 9626 4646 9626 4659 9586
4633 9580
TIME...MOT...LOC 1030Z 249DEG 22KT 4640 9615
KnutsvigThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 10:33 PM CDT | Severe Thunderstorm Warning | FGF | Richland | 57 min |
| Aug 13, 11:28 PM CDT | Special Weather Statement | FGF | Richland | 62 min |
| Aug 14, 1:08 AM CDT | Areal Flood Advisory | FGF | Richland | 2 hr |
| Aug 14, 4:02 AM CDT | Dense Fog Advisory | FGF | Barnes, Benson, Cavalier, Eddy, Grand Forks, Griggs and 7 more | 5 hr |
| Aug 14, 4:04 AM CDT | Severe Thunderstorm Warning | FGF | Richland | 56 min |
| Aug 14, 5:52 AM CDT | Areal Flood Advisory | FGF | Cass, Richland | 6 hr |
| Aug 14, 6:37 AM CDT | Severe Thunderstorm Warning | FGF | Barnes | 53 min |
| Aug 14, 6:40 AM CDT | Severe Thunderstorm Warning | FGF | Cass, Traill | 65 min |
| Aug 14, 6:57 AM CDT | Special Weather Statement | FGF | Barnes | 48 min |
| Aug 14, 7:16 AM CDT | Severe Thunderstorm Warning | FGF | Cass, Traill | 29 min |
| Aug 14, 7:30 AM CDT | Special Weather Statement | FGF | Steele | 30 min |
| Aug 14, 8:07 AM CDT | Special Weather Statement | FGF | Steele | 23 min |
| Aug 14, 8:17 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Steele, Traill | 23 min |
| Aug 14, 8:29 AM CDT | Special Weather Statement | FGF | LaMoure | 31 min |
| Aug 14, 8:44 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Ransom, Richland, Sargent | 61 min |
| Aug 14, 9:00 AM CDT | Tornado Warning | FGF | Ransom | 30 min |
| Aug 14, 9:15 AM CDT | Severe Thunderstorm Warning | FGF | Traill | 18 min |
| Aug 14, 9:32 AM CDT | Areal Flood Advisory | FGF | Barnes, Cass, Steele | 5 hr |
| Aug 14, 9:38 AM CDT | Severe Thunderstorm Warning | FGF | Cass, Ransom, Richland, Sargent, Traill | 52 min |
| Aug 14, 1:29 PM CDT | River Flood Warning | FGF | Cass | 4 days |
| Aug 14, 1:35 PM CDT | Areal Flood Advisory | FGF | Cass, Traill | 6 hr |
| Aug 13, 7:15 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Marshall, Pennington, Polk, Red Lake | 60 min |
| Aug 13, 7:42 PM CDT | Severe Thunderstorm Warning | FGF | Pennington | 33 min |
| Aug 13, 7:46 PM CDT | Tornado Warning | FGF | Pennington | 44 min |
| Aug 13, 7:53 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Mahnomen, Norman, Polk | 67 min |
| Aug 13, 8:11 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Marshall, Pennington, Red Lake | 37 min |
| Aug 13, 8:14 PM CDT | Severe Thunderstorm Warning | FGF | Polk, Red Lake | 61 min |
| Aug 13, 8:24 PM CDT | Severe Thunderstorm Warning | FGF | Polk | 28 min |
| Aug 13, 8:36 PM CDT | Tornado Warning | FGF | Norman, Polk | 39 min |
| Aug 13, 8:59 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Marshall, Pennington, Red Lake | 61 min |
| Aug 13, 9:15 PM CDT | Severe Thunderstorm Warning | FGF | Mahnomen, Norman, Polk | 60 min |
| Aug 13, 9:42 PM CDT | Severe Thunderstorm Warning | FGF | Clearwater, Mahnomen, Polk | 63 min |
| Aug 13, 9:54 PM CDT | Special Weather Statement | FGF | Beltrami | 21 min |
| Aug 13, 10:11 PM CDT | Flash Flood Warning | FGF | Pennington, Red Lake | 9 hr |
| Aug 13, 10:11 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Lake of the Woods | 64 min |
| Aug 13, 10:12 PM CDT | Flash Flood Warning | FGF | Mahnomen, Norman, Polk | 9 hr |
| Aug 13, 10:13 PM CDT | Severe Thunderstorm Warning | FGF | Mahnomen, Norman, Polk | 62 min |
| Aug 13, 10:42 PM CDT | Severe Thunderstorm Warning | FGF | Clearwater, Mahnomen, Polk | 63 min |
| Aug 13, 11:10 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 65 min |
| Aug 13, 11:22 PM CDT | Special Weather Statement | FGF | Norman | 68 min |
| Aug 13, 11:33 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clearwater, Hubbard, Mahnomen | 57 min |
| Aug 13, 11:41 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Otter Tail, Wilkin | 64 min |
| Aug 14, 12:15 AM CDT | Special Weather Statement | FGF | Beltrami | 60 min |
| Aug 14, 12:29 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clearwater, Grant, Hubbard, Otter Tail, Wadena | 61 min |
| Aug 14, 12:41 AM CDT | Flash Flood Warning | FGF | Beltrami, Clearwater | 8 hr |
| Aug 14, 12:51 AM CDT | Areal Flood Advisory | FGF | Clearwater, Mahnomen, Norman, Polk | 8 hr |
| Aug 14, 1:01 AM CDT | Flash Flood Warning | FGF | Otter Tail | 14 hr |
| Aug 14, 1:23 AM CDT | Special Weather Statement | FGF | Douglas | 67 min |
| Aug 14, 1:34 AM CDT | Areal Flood Advisory | FGF | Beltrami, Hubbard | 7 hr |
| Aug 14, 1:46 AM CDT | Special Weather Statement | FGF | Otter Tail, Wilkin | 59 min |
| Aug 14, 2:03 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Otter Tail, Wilkin | 57 min |
| Aug 14, 2:53 AM CDT | Special Weather Statement | FGF | Otter Tail | 67 min |
| Aug 14, 3:11 AM CDT | Flash Flood Warning | FGF | Otter Tail, Wilkin | 12 hr |
| Aug 14, 3:18 AM CDT | Severe Thunderstorm Warning | FGF | Otter Tail, Wilkin | 31 min |
| Aug 14, 4:15 AM CDT | Special Weather Statement | FGF | Otter Tail | 60 min |
| Aug 14, 4:23 AM CDT | Flash Flood Warning | FGF | Grant, Otter Tail | 6 hr |
| Aug 14, 4:44 AM CDT | Special Weather Statement | FGF | Wilkin | 46 min |
| Aug 14, 4:56 AM CDT | Flash Flood Watch | FGF | Becker, Beltrami, Clay, Clearwater, Hubbard, Mahnomen and 8 more | 13 hr |
| Aug 14, 5:01 AM CDT | Special Weather Statement | FGF | Wilkin | 29 min |
| Aug 14, 5:10 AM CDT | Flash Flood Warning | FGF | Otter Tail | 6 hr |
| Aug 14, 5:26 AM CDT | Special Weather Statement | FGF | Grant | 19 min |
| Aug 14, 5:30 AM CDT | Special Weather Statement | FGF | Otter Tail | 30 min |
| Aug 14, 6:16 AM CDT | Special Weather Statement | FGF | Otter Tail, Wadena | 59 min |
| Aug 14, 9:32 AM CDT | Special Weather Statement | FGF | Polk | 43 min |
| Aug 14, 10:14 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Clearwater, Mahnomen, Norman, Otter Tail | 46 min |
| Aug 14, 10:35 AM CDT | River Flood Warning | FGF | Norman | 5 days |
| Aug 14, 10:35 AM CDT | River Flood Warning | FGF | Norman | 8 days |
| Aug 14, 10:35 AM CDT | River Flood Warning | FGF | Norman | 35 hr |
| Aug 14, 10:55 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clearwater, Hubbard, Mahnomen | 33 min |
| Aug 14, 11:02 AM CDT | Areal Flood Warning | FGF | Otter Tail | 4 hr |
| Aug 14, 11:31 AM CDT | Special Weather Statement | FGF | Becker | 29 min |
| Aug 14, 11:35 AM CDT | Areal Flood Advisory | FGF | Becker, Clay | 6 hr |
| Aug 14, 12:31 PM CDT | Special Weather Statement | FGF | Wadena | 59 min |
| Aug 14, 1:29 PM CDT | River Flood Warning | FGF | Clay | 21 days |
| Aug 14, 1:29 PM CDT | River Flood Warning | FGF | Clay | 5 days |
| Aug 14, 1:42 PM CDT | Special Weather Statement | FGF | Wadena | 33 min |
| Aug 14, 2:48 PM CDT | Areal Flood Warning | FGF | Otter Tail | 6 hr |
| Aug 14, 2:48 PM CDT | Areal Flood Warning | FGF | Otter Tail, Wilkin | 6 hr |
| Aug 14, 3:29 PM CDT | Flash Flood Warning | FGF | Mahnomen, Norman, Polk | 5 hr |
| Aug 14, 3:31 PM CDT | Severe Thunderstorm Warning | FGF | Grant, Otter Tail | 44 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2020Severe Thunderstorm Warnings in Minnesota, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.